Headaches Accompanied By Weakness After Consuming Nausea Medication?
Hello, I have been consuming Ondasetron for 2 weeks and I feel side effects such as headaches, drowsiness and lemes and headaches today.
Hello Andi Zulayka, thank you for asking.
Ondansetron is a drug used to relieve symptoms of nausea. This drug can be used in several conditions that trigger nausea, such as vertigo, chemotherapy, or post anesthesia effects. This drug is a prescription drug, so its consumption must be based on advice and be under the supervision of a doctor. Generally anti-nausea drugs are symptomatic. Drugs are taken when symptoms occur, and are stopped when symptoms improve or have stopped.
You have to explain first, what are the indications that you are taking ondansetron for a long time. Do you take these drugs based on doctor's advice. Are there any other drugs that you currently take.
Symptoms of headaches that you feel, may occur due to:
Side effects of ondansetron.
Side effects of other drugs, if you are currently also taking other drugs.
Your disease journey. For example, if you are experiencing chronic migraines, your headaches can be symptoms of a migraine.
Consult this with the doctor who handles and gives you medicine. Express your complaint in a detailed and detailed manner. If deemed necessary, the doctor will stop taking drugs, or replace drugs with other types. If your headache is severe, you can temporarily stop taking ondansetron, then call your doctor immediately.
Hopefully this explanation can help you. Regards.